# SDR ASAA2012092192928

- Difficulty date: September 2, 2012
- Submitted: September 25, 2012
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 15,595 hours, 4,943 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU COLD SOAKED START FAILED FIRST ATTEMPT AT FL370 BECAUSE FAULT LIGHT CAME ON. SECOND ATTEMPT SUCCESSFUL.  PERFORMED FIM TASK 49-60-00-810-801AND AMM 49-11-00-710-801.  ALL TESTS PASSED.  NO FAULTS INDICATED.
